“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6881
School of Physics
  Title:   Strings in PP-Waves and Worldsheet Deconstruction
1.  M. Alishahiha
2.  Mohammad M. Sheikh Jabbari
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  538
  Year:  2002
  Pages:   180-188
  Supported by:  IPM
Based on the observation that AdS5×S5/Zk orbifolds have a maximal supersymmetric PP-wave limit, the description of strings in PP-waves in terms of N=2 quiver gauge theories is presented. We consider two different, small and large k, cases and show that the operators in the gauge theory which correspond to stringy excitations are labelled by two integers, the excitation and winding or momentum numbers. For the large k case, the relation between the space-time and worldsheet deconstructions is discussed. We also comment on the possible duality between these two cases.

Download TeX format
back to top
scroll left or right